# SDR TWAA0008406

- Difficulty date: May 26, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N64346
- Make and model: Boeing 727231
- Aircraft serial: 21633
- Aircraft time: 51,707 hours, 33,973 cycles
- Engine: Pwa JT8D15A
- Engine time: 46,733 hours, 30,153 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Switch
- Part number: A008032
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE NUMBER TWO ENGINE FILTER BYPASS LIGHT ILLUMINATED.  ENGINE SHUT DOWN IAW FHB.  MAIN OIL FILTER FOUND CLEAN.  REPLACED FILTER AND FILTER BYPASS SWITCH.  CC01 9-29-99  MCI.
